Scheduling malleable tasks with interdependent processing rates: Comments and observations

Edmund K. Burke, Moshe Dror, James B. Orlin

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this short paper, we examine the problem of scheduling malleable tasks on parallel processors. One of the main aims of the paper is to present a simple complexity interpretation for a number of results for cases with convex and concave processing speed functions. The contribution of this paper is a new unified view of results described in several recent papers. We briefly discuss the implications of our observations on this important family of scheduling problems.

Original languageEnglish (US)
Pages (from-to)620-626
Number of pages7
JournalDiscrete Applied Mathematics
Volume156
Issue number5
DOIs
StatePublished - Mar 1 2008

    Fingerprint

Keywords

  • Malleable tasks
  • Parallel machines

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this